# SDR WX0A2015111272994

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 44,710 hours, 38,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 34 - 36 LT INOPERATIVE.  R & R BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
